# SDR DALA2016111108707

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP STA Y 1037 BTW LONG 16-17R AT RT AFT LAVATORY AREA. CLIP WAS REPAIRED PER ETI-17-16-145 REV 1 AND ER/A 551734-14 REV ORIG.
